Article citationsMore>>

W. J. Tsay and C. F. Chung, “The Spurious Regression of Fractionally Integrated Processes,” Journal of Econometrics, Vol. 96, No. 1, 2000, pp. 155-182. doi:10.1016/S0304-4076(99)00056-1

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top